# SDR UIEA2020031700472

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,737 hours, 12,916 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG ANTI-ICE EICAS ADVISORY MESSAGE WITH VALVE LIGHT WHEN TURNING ANTI-ICE OFF ON GROUND AFTER LANDING.( PERFORMED OPS CHECK OF RH ENG ANTI-ICE VALVE IAW AMM 30-21-00. OPS CHECKS NORMAL AT THIS TIME. )
